# SDR ASOA201706191698

- Difficulty date: June 19, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: CC670321792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SUPPORT FOR JACK PAD FITTING FOUND CORRODED BEYOND LIMITS WHILE GAINING ACCESS TO NLG JACK PAD FITTING. REMOVED AND REPLACED NOSE JACK PAD FITTING SUPPORT PER SRM 51-42-06-001-001-A01, 51-42-001-001-A01 AND DRAWING CC670-32050.
